# SDR HNAA2015031600095

- Difficulty date: March 16, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 55,295 hours, 61,678 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 809072
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE CLIMB OUT, STALL/STICK SHAKER ACTIVATED CONTINUOUSLY, COULD NOT CANCEL.  FOUND NR 2 LIFT TRANSDUCER BAD AND BOTH LT AND RT STALL SYS OUT OF CALIBRATION.  R & R NR 2 LIFT TRANSDUCER AND ADJUSTED LT AND RT SIDES IAW MM 27-33-00.  SYSTEM OPS CHECKED GOOD.
